| Model Number |
3663 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein it is unknown if the ipg placed into surgery mode, the ipg became unable to communicate with external devices.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
Event or Problem Description
Additional information indicates troubleshooting was able to resolve the issue and therapy was restored.
Additional Manufacturer Narrative
Correction report type- malfunction.Correction b1- adverse event should not be selected.Correction b2- other serious should not be selected.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.